American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] S. Lipscomb and J. Konieczny. The class equation and counting in factorizable monoids. Proc. Amer. Math. Soc. 131 (2003) 3345-3351. MR 1990622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Valerii A. Faiziev, Themistocles M. Rassias and Prasanna K. Sahoo. The space of $(\psi,\gamma)$--additive mappings on semigroups. Trans. Amer. Math. Soc. 354 (2002) 4455-4472. MR 1926883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] V. A. Faiziev. Pseudocharacters on free semigroups invariant with respect to their automorphism groups. Proc. Amer. Math. Soc. 126 (1998) 333-342. MR 1422867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mario Petrich and C. M. Reis. Perfect congruences on a free monoid . Proc. Amer. Math. Soc. 99 (1987) 205-212. MR 870772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. B. McAlister. Rees matrix covers for locally inverse semigroups . Trans. Amer. Math. Soc. 277 (1983) 727-738. MR 694385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. K. Winker, L. Wos and E. L. Lusk. Semigroups, antiautomorphisms, and involutions: a computer solution to an open problem. I . Math. Comp. 37 (1981) 533-545. MR 628714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Richard D. Byrd, Justin T. Lloyd, Franklin D. Pedersen and James W. Stepp. Automorphisms of semigroups of complexes of Abelian groups. Bull. Amer. Math. Soc. 83 (1977) 260-261. MR 0424971.
Abstract, references, and article information   
View Article: PDF

[8] Yuji Kobayashi. Conditions for commutative semigroups to have nontrivial homomorphisms into nonnegative (positive) reals . Proc. Amer. Math. Soc. 65 (1977) 199-203. MR 0447450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mohan S. Putcha and Takayuki Tamura. Homomorphisms of commutative cancellative semigroups into nonnegative real numbers . Trans. Amer. Math. Soc. 221 (1976) 147-157. MR 0409700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] C. S. Johnson and F. R. McMorris. Completely cyclic injective semilattices . Proc. Amer. Math. Soc. 36 (1972) 385-388. MR 0310111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1